MAUDE Adverse Event Report: CONMED GENESYS CROSSFT, HI-FI; FASTENER, FIXATION, BIODEGRADABLE, SOFT TISSUE

CONMED GENESYS CROSSFT, HI-FI; FASTENER, FIXATION, BIODEGRADABLE, SOFT TISSUE
Catalog Number CFBC-5503B
Medical Device Problem Code Material Fragmentation (1261)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device is not expected to be returned for evaluation and review.However, the complaint investigation is not complete at this time.A supplemental and final report will be filed following the completion of the complaint investigation.We will continue to monitor per regulatory requirements to help ensure patient safety.
 
Event or Problem Description
The sales representative reported on behalf of the customer that the device, cfbc-5503b, suture anchor with three #2 (5 metric) hi-fi sutures,5.5 mm, was being used during a arthroscopy procedure on an unknown date when it was reported, ¿inserter broke, the tip came detached.¿.There was no report of injury, medical intervention, or hospitalization for the patient.The procedure was completed without any reported delay.Further assessment found the inserter broke during use, a fragment fell into the patient and was retrieved using an arthroscopic grasper.This report is being raised due to the reported malfunction with potential for injury upon reoccurrence.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Neither the device nor photographic evidence was provided.Therefore, the reported event cannot be verified.The manufacturing documents from the device history record have been reviewed with special attention to the manufacturing and inspection of the product.The product released for distribution was found to have met all specifications prior to shipment.This is the only complaint for this lot number and failure mode within the past two years.A two-year review of complaint history revealed there has been a total of one complaint, regarding one device, for this device family and failure mode.During this same time frame (b)(4) devices have been manufactured and shipped worldwide.Should all the complaint devices have been found confirmed for this reported failure, the rate of failure would be (b)(4).Per the instructions for use, the user is advised to inspect all instruments for damage prior to use.Avoid lateral loading while inserting the genesys crossft suture anchor.Maintain proper alignment during insertion of the anchor and disengagement of the driver.We will continue to monitor per regulatory requirements to help ensure patient safety.

Brand Name
GENESYS CROSSFT, HI-FI
Common Device Name
FASTENER, FIXATION, BIODEGRADABLE, SOFT TISSUE
Manufacturer (Section D)
CONMED
525 french rd.
utica NY 13502
Manufacturer (Section G)
CONMED LARGO
11311 concept blvd
largo FL 33773
Manufacturer Contact
john berga
11311 concept blvd
largo, FL 33773
7273995358
MDR Report Key24511313
Report Number1017294-2026-00025
Device Sequence Number10415365
Product Code MAI
UDI-Device Identifier30845854042483
UDI-Public(01)30845854042483(17)281105(10)1503801
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K101100
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/07/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberCFBC-5503B
Device Lot Number1503801
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/20/2026
Supplement Date Received by Manufacturer04/06/2026
Initial Report FDA Received Date03/04/2026
Supplement Report FDA Received Date04/07/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/06/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Patient Sequence Number1
Patient SexUnknown
Patient EthnicityNon Hispanic